MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported ise (ion selective electrode) sample pot overflow and generation of erroneously high ise patient and quality control (qc) results, on their au5800 clinical chemistry analyzer (pn b96697, sn (b)(6).There were no erroneous ise patient results released outside the laboratory.There was no adverse event, harm, injury, exposure, change/delay in treatment associated with this event.The customer did not provide patient demographics.
 
Additional Manufacturer Narrative
A beckman coulter field application specialist (fas) and field service engineer (fse) were dispatched.Multiple malfunctioning hardware parts were identified as the cause of the issue.Replaced multiple consumable hardware parts that included buffer syringe, sample probe, solenoid valve, valve, and roller pump tubing.The fse reset all connections on ise pcb along with cleaning buffer valves, reference reagent line, and performed sample probe alignments verification to resolve the issue.Ran multiple known samples and calibration passed with ise qc within specified range.The instrument was verified to be operational per established test and inspection procedures and customer was satisfied.Section a2, a4 and a5: information was not provided.The beckman coulter internal identifier is (b)(4).

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24663864
Report Number9612296-2026-00133
Device Sequence Number13083845
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)190806
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown